# SDR QXEA2009011600018

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,377 hours, 19,769 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Condition: Broken
- Location: Nr 2 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSO - ONE OVERCENTER SPRING BROKEN ON NR 2 MAIN GEAR.  REMOVED AND REPLACED STABILIZER BRACE LOCK SPRING IAW AMM 32-11-16-000-802 AND 32-11-16-400-802.  RETURNED TO SERVICE.
